# SDR 06FDEA03430

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION ON RT WING TANK AT THE END OF STRINGER 43.  REPAIR CARRIED OUT AT RH WING TANK, END OF STRINGER 43 AS PER FEDEX EA 1-5720-  104788,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
